Announcement

Collapse
No announcement yet.

Ic flare after taking antibiotics

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • #31
    Re: Ic flare after taking antibiotics

    How long did it take you all to get over all your flares? I had Ecoli UTI for 8 months. Dr misdiagnosed me. Saying it's IC. So it got left untreated. Finally after waiting two more months I saw a Urogynocologist. She treated me with Macrobid. Three weeks. And one week of augmentin. UTI finally gone!!!!! Flare 10000 times worse. It's been 9 months now. I'm so mentally and physically exhausted. How long will this flare last!? Of course now I'm only taking Elmiron, Elavil. That's it. I had to stop probiotics and supplements. Added to my flare. Hiprex made me worse as did Vit C. I need my urine to be alkaline. Not acidic. Crazy. I just stopped Macrobid a few days ago. Maybe 3 days. So maybe I'm flaring bad to get Macrobid out of my system. My bladder did go through hell for now 9 months. I'm doing IC diet and drinking water. Even drinking skin soda with water daily. But this urethral burning is awful!!!!!! Nothing helps. Just hoping that eventually it will all go away 😥 It's been too long. I'm now on Diflucan cause yeast infection from antibiotics. I take second dose Sat. I also get brown discharge that's foul and spotting. And I do get flakes in my urine. Yesterday I had flakes in my urine with blood attached to them. My bladder must be on fire! That's all I can think of 😒Any advice would be greatly appreciated!!!!! I need this flare to go away. No life for 9 months. I want my life back 😭

    Comment


    • #32
      Re: Ic flare after taking antibiotics

      Wow... it sounds like you really REALLY ned to have another urine culture because it's not normal to see flakes in your urine with blood attached to it. I strongly suspect that infection is active in your bladder, whether it be bacterial or yeast. Infections are known for causing urethral burning whereas an IC flare normally does not cause urethral irritation unless you're menopausal and your urethra is showing estrogen atrophy (aka dryness). If I were you, I'd call your doc and go leave another sample. Blood and flakes in your urine is just NOT NORMAL at all.

      So sorry that you are going through this.

      Jill
      Would you like to talk with someone about your IC struggles? The ICN now offers personal coaching sessions that include myself, Julie Beyer RD on the diet and Dr. Heather Howard on Sexuality. http://www.icnsales.com/icn-personal-coaching/

      Looking for books, magazines & reports on IC? Please visit the ICN Shop at: http://www.icnsales.com: Your ICN subscription & purchases in our shop support these message boards, chats and special events. BECOME AN ICN ANGEL TODAY!

      Please remember that the information on the ICN is provided with the understanding that ICN, its founder, staff, volunteers, and participants are not engaged in rendering medical or professional medical services. We cannot and do not give medical advice. Only your personal physician can do this for you.






      Comment


      • #33
        Re: Ic flare after taking antibiotics

        I did see my dr. Both actually. They told me it was normal. It's from my bladder lining being so infected for so long on top of having IC diagnosed 8 years ago. Since that wicked infection lasted 8-9 months it severely flared up my bladder and my urethra. It burns down in my urethra after I finish Urinating. It actually calmed down again but started Macrobid back up again a week ago and now burning down there again. It's definitely IC. Drs ruled out everything else. I'm also on Diflucan to treat possible yeast and I take another dose tomorrow. My bladder has been through hell and back. My bladder is severely inflamed. I thought I'd be ok enjoying one glass of Rootbeer with ice well I was wrong. Guess I'm still too inflamed and burning got worse. I have no UTI all. And no bacterial infection. I was tested again this morning. My Nitrates and white blood cells negative. All fine. Just in a bad flare from the long lasting UTI I had and of course yeast from all the infections. I had internal exams as well. No issues. All healthy. I get pains like razor blades in my bladder and urethral burning is 100% part of IC. Some woman it varies in symptoms. I even get cramping in my pelvic area. PFD. It's all associated with IC. I've been researching it for years. I'm on Elmiron faithfully and Elavil. Strict diet and spring water. Probably just needs time to heal. I've also noticed a lot of women get these flakes in their urine too. It's normal. I'm just wondering how long this flare will last? I'm hoping it'll end soon 😥

        Comment


        • #34
          Re: Ic flare after taking antibiotics

          You're right! My dr told me today that it sounds like I have urethritis. I am literally huntched over in pain. Severe urethral burning, brown vagibal discharge that's foul and itching. Then the white flakes of skin with blood attached to it. And I have spotting. Weird too cause none of the IC meds are helping me at all. I truly believe I have urethritis. Can also get that from Ecoli. That's what I did have for like 8 months. I was retested yesterday and no UTI. So it's definitely urethritis. All adds up. I was perfectly healthy and could eat and drink whatever I wanted until I got this darn UTI back in Sept. so I am going to ER get meds and explain symptoms. No way this is IC. Plus I don't go to the bathroom a lot at all. Normally 3-5 times a day. Maybe 1-2 times at night. No bladder pain. This all started when I got Ecoli. I'll keep you posted. Thanks so much!

          Comment

          Working...
          X